# SDR CA000215018

- Difficulty date: January 5, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Propeller: Hartzl HCF3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 7998TOR7080
- Condition: Mismarked
- Location: Decal,Torque
- Part time: 1,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WRONG PROPELLER INSTALLATION DECAL ATTACHED WHICH INDICATED AN IMPROPER TORQUE VALUE.
